# SDR 9703299928

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND TWO LOOSE CONNECTORS.  INSTALLED NEW SPLICES, OPERAITONAL CHECK NORMAL.
